Severe bilateral tremor in a liver transplant recipient taking cyclosporine

Mark S. LeDoux, Lora J. McGill, William A. Pulsinelli, Ronald F. Pfeiffer, Günther Deuschl, Andrew Siderowf, Roger Kurlan, Kapil Dev Sethi

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)589-596
Number of pages8
JournalMovement Disorders
Volume13
Issue number3
DOIs
StatePublished - May 1 1998

Fingerprint

Central Pontine Myelinolysis
Biliary Liver Cirrhosis
Tremor
Immunosuppressive Agents
Liver Transplantation
Cyclosporine
Differential Diagnosis
Liver
Transplant Recipients

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Cite this

LeDoux, M. S., McGill, L. J., Pulsinelli, W. A., Pfeiffer, R. F., Deuschl, G., Siderowf, A., ... Sethi, K. D. (1998). Severe bilateral tremor in a liver transplant recipient taking cyclosporine. Movement Disorders, 13(3), 589-596. https://doi.org/10.1002/mds.870130337

Severe bilateral tremor in a liver transplant recipient taking cyclosporine. / LeDoux, Mark S.; McGill, Lora J.; Pulsinelli, William A.; Pfeiffer, Ronald F.; Deuschl, Günther; Siderowf, Andrew; Kurlan, Roger; Sethi, Kapil Dev.

In: Movement Disorders, Vol. 13, No. 3, 01.05.1998, p. 589-596.

Research output: Contribution to journalArticle

LeDoux, MS, McGill, LJ, Pulsinelli, WA, Pfeiffer, RF, Deuschl, G, Siderowf, A, Kurlan, R & Sethi, KD 1998, 'Severe bilateral tremor in a liver transplant recipient taking cyclosporine', Movement Disorders, vol. 13, no. 3, pp. 589-596. https://doi.org/10.1002/mds.870130337
LeDoux MS, McGill LJ, Pulsinelli WA, Pfeiffer RF, Deuschl G, Siderowf A et al. Severe bilateral tremor in a liver transplant recipient taking cyclosporine. Movement Disorders. 1998 May 1;13(3):589-596. https://doi.org/10.1002/mds.870130337
LeDoux, Mark S. ; McGill, Lora J. ; Pulsinelli, William A. ; Pfeiffer, Ronald F. ; Deuschl, Günther ; Siderowf, Andrew ; Kurlan, Roger ; Sethi, Kapil Dev. / Severe bilateral tremor in a liver transplant recipient taking cyclosporine. In: Movement Disorders. 1998 ; Vol. 13, No. 3. pp. 589-596.
@article{995d444dd7284706b8f21f90cc12bad1,
title = "Severe bilateral tremor in a liver transplant recipient taking cyclosporine",
author = "LeDoux, {Mark S.} and McGill, {Lora J.} and Pulsinelli, {William A.} and Pfeiffer, {Ronald F.} and G{\"u}nther Deuschl and Andrew Siderowf and Roger Kurlan and Sethi, {Kapil Dev}",
year = "1998",
month = "5",
day = "1",
doi = "10.1002/mds.870130337",
language = "English (US)",
volume = "13",
pages = "589--596",
journal = "Movement Disorders",
issn = "0885-3185",
publisher = "John Wiley and Sons Inc.",
number = "3",

}

TY - JOUR

T1 - Severe bilateral tremor in a liver transplant recipient taking cyclosporine

AU - LeDoux, Mark S.

AU - McGill, Lora J.

AU - Pulsinelli, William A.

AU - Pfeiffer, Ronald F.

AU - Deuschl, Günther

AU - Siderowf, Andrew

AU - Kurlan, Roger

AU - Sethi, Kapil Dev

PY - 1998/5/1

Y1 - 1998/5/1

UR - http://www.scopus.com/inward/record.url?scp=0031919318&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031919318&partnerID=8YFLogxK

U2 - 10.1002/mds.870130337

DO - 10.1002/mds.870130337

M3 - Article

VL - 13

SP - 589

EP - 596

JO - Movement Disorders

JF - Movement Disorders

SN - 0885-3185

IS - 3

ER -